# SDR PLGA970531A

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 89905201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

BOS - FLT 4330 - AFTER TAKEOFF CREW RECEIVED A RIGHT ENGINE FIRE WARNING.  THE RIGHT ENGINE WAS SHUT DOWN AND THE EXTINGUISHER DISCHARGED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MX INSPECTED RIGHT ENGINE AREA AND FOUND NO EVIDENCE OF FIRE.  THE FIRE DETECTION CONTROL BOX WAS REPLACED AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
